Please use this identifier to cite or link to this item: http://ri.ufs.br/jspui/handle/riufs/824
Document Type: Artigo
Title: A construction of constant scalar curvature manifolds with delaunay-type ends
Authors: Santos, Almir Rogério Silva
Issue Date: May-2010
Abstract: It has been showed by Byde that it is possible to attach a Delaunay-type end to a compact nondegenerate manifold of positive constant scalar curvature, provided it is locally conformally flat in a neighborhood of the attaching point. The resulting manifold is noncompact with the same constant scalar curvature. The main goal of this paper is to generalize this result. We will construct a one-parameter family of solutions to the positive singular Yamabe problem for any compact non-degenerate manifold with Weyl tensor vanishing to sufficiently high order at the singular point. If the dimension is at most 5, no condition on the Weyl tensor is needed. We will use perturbation techniques and gluing methods.
Keywords: Problema de Yamabe Singular
Curvatura escalar constante
Tensor de Weyl
Método de colagem
Singular Yamabe Problem
Constant scalar curvature
Weyl tensor
Gluing method
ISSN: 1424-0661
Publisher / Institution : Springer
Citation: SANTOS, A. S. A construction of constant scalar curvature manifolds with delaunay-type ends. Annales Henri Poincaré, Lyon, v. 10, N. 8, p. 1487-1535, maio 2010. Disponível em: <http://dx.doi.org/10.1007/s00023-010-0024-9>. Acesso em: 10 dez. 2013.
License: Autorizado o arquivamento da versão manuscrita 12 meses após a publicação.
URI: https://ri.ufs.br/handle/riufs/824
Appears in Collections:DMA - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ConstructionConstantScalar.pdf878,51 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.